# SDR SIMA2019102519002

- Difficulty date: October 19, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 22,107 hours, 15,954 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS BULKHEAD IS CORRODED ON THE AFT SIDE I/B LOWER CORNER.  -C/A-COMPLETED REPAIR OF THE CAPTAINS BULKHEAD LOWER WEBBING IAW SRM 53-11-10, 53-41-06 AND 51-42-10.
